# SDR YENA2025070200671

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 01446
- Aircraft time: 85,459 hours, 31,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1037, BDL-MCO. "HAD FUMES WHILE ON PACK 1, BOTH WHILE ON ENG AND APU SWITCHING PODEL OFF DISSIPATED FUMES; PERFORMED INFO NOTICE 2017-T015BSECTION B2 DECONTAMINATION LEVEL 2 IAW TSM 05-50-00-810-831-A FOUND APU TO BE THE SOURCE OF ODOR EVENT OIL FOUND ON LOAD CONTROL VALVE AND APU INLET PLENUM, PERFORMED PACK BURN AND REPLCED BOTH HEPA FILTERS IAW AMM 21-21-41 NO ODOR AT THIS TIME REFERENCE APU MEL ON LP 4341382-2."
